MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY STRATA NSC BURR HOLE VALVE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY STRATA NSC BURR HOLE VALVE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 42335
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the drainage valve had poor elasticity.The valve was never implanted and there was no injury to the patient.
 
Additional Manufacturer Narrative
The returned valve was patent.It met the requirements for valve flux, reflux, leak, preimplantation and pressure-flow testing.Therefore, the nature of the complaint could not be replicated by laboratory personnel.There was proteinaceous debris noted within the exterior of the valve.The outlet of the valve was discolored.It is unknown how or when this discoloration occurred.All valves are 100% tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the valve did not function well and there was no flow though the valve.It was unknown was caused the issue.

Brand Name
STRATA NSC BURR HOLE VALVE
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8170707
Report Number2021898-2018-00566
Device Sequence Number1747966
Product Code JXG
UDI-Device Identifier00643169975781
UDI-Public00643169975781
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K082127
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number42335
Device Catalogue Number42335
Device Lot NumberE41986
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2018
Supplement Date Received by Manufacturer12/19/2018
01/18/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/12/2019
02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1